I have Premenstrual dysphoric disorder (PMDD - a bad case of PMS). I got really bad depression, anxiety, insomnia, breakouts, became very irritable and unfocused and unsociable. My doctor was not easy to talk to though, she put me on Levlen ED to control the irregularity of my periods. The first month was good on them, however, I've began to gain some weight and breakout on the second packet. Im going to stop taking them so I am just wondering whether it would be okay to start again in a couple of weeks if I find I get bad PMDD again? Or will that stuff up my bodies hormones even more? Thank you so much!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2014 • 1 answer
Posted 24 Jul 2015 • 1 answer
Posted 27 Sep 2015 • 0 answers
Levlen ed Hey I know I ask a lot of questions about the pill levlen ed I just like finding out as m?
Posted 28 Nov 2015 • 1 answer
Posted 4 Dec 2015 • 0 answers